Aa
Aa
A
A
A
Close
Avatar universal

Burning Penis Tip

I had taking some antibiotics and even though I am circumcised, the doctor said I had a yeast infection.  He gave me an antifungal and steroid cream.  It seemed to slowly do the trick.  But every time I went off it, it started to come back.  It starts with a burning in the head of my penis and then turns into soars.  As this was happening, I also started noticing a red rash on the underside of my arm.  I went to the Dermatologist and she said that it was probably not the antifungal that started healing my penis, it was the steroid, so she gave my a steroid for my arm.  It did not help and I now have this rash on my arms and legs and if I go off my cream, I feel it reappear on my penis.  in looking at pictures of different rashes on the internet, the rash on the arms looks exactly like Lichen Planus.  There is one other thing too, as I've gotten older, I notice that the head of my penis retracts a lot, nothing that a quick shake can't take care of, but it's happening more and more as I get older.  Any Thoughts?
0 Responses
Sort by: Helpful Oldest Newest
Have an Answer?

You are reading content posted in the Urology Community

Top Urology Answerers
11369760 tn?1449504372
Southwest , MI
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Discharge often isn't normal, and could mean an infection or an STD.
Dr. Jose Gonzalez-Garcia provides insight to the most commonly asked question about the transfer of HIV between partners.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.
STIs are the most common cause of genital sores.
Condoms are the most effective way to prevent HIV and STDs.